# SDR USAA001862

- Difficulty date: November 2, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 49,978 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CRACKED 2.5 INCH, STATION 679, LBL 25 CABIN FLOORBEAM.  FABRICATED NEW FLOORBEAM INSTALLED PER DWG NR 65C34537.  (M)
